En marge de l’exposé de Meyer ”Géométrie différentielle stochastique”. (English) Zbl 0547.58042

Séminaire de probabilités XVI, Univ. Strasbourg 1980/81, Suppl.: Géométrie différentielle stochastique, Lect. Notes Math. 921, 208-216 (1982).
[For the entire collection see Zbl 0471.00024.]
This article is a commentary on the article by P. A. Meyer in the same volume [pp. 165-207 (1982; Zbl 0539.58039)]. The principal topics considered are: (1) the solution of a Stratonovich stochastic differential equation on a manifold by means of ”geodesic interpolation”; (2) the ”geodesic correction” to stochastic parallel transport; (3) a formula for the generator of a time-reversed diffusion process, in terms of the generator of the original diffusion.
Reviewer: R.Darling


58J65 Diffusion processes and stochastic analysis on manifolds
53B05 Linear and affine connections
60G99 Stochastic processes
Full Text: Numdam EuDML